The behavior of spectra of systems with slowly changing coefficients under small random perturbations
Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1712-1720
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_10_a7,
author = {Nguyen Dinh Cong},
title = {The behavior of spectra of systems with slowly changing coefficients under small random perturbations},
journal = {Differencialʹnye uravneni\^a},
pages = {1712--1720},
year = {1991},
volume = {27},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_10_a7/}
}
TY - JOUR AU - Nguyen Dinh Cong TI - The behavior of spectra of systems with slowly changing coefficients under small random perturbations JO - Differencialʹnye uravneniâ PY - 1991 SP - 1712 EP - 1720 VL - 27 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_10_a7/ LA - ru ID - DE_1991_27_10_a7 ER -
Nguyen Dinh Cong. The behavior of spectra of systems with slowly changing coefficients under small random perturbations. Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1712-1720. http://geodesic.mathdoc.fr/item/DE_1991_27_10_a7/